# SDR SIMA20241218004

- Difficulty date: December 18, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 14,999 hours, 10,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FOUND CORROSION AT FR88 SHEAR CLIP BETWEEN STR 28R AND STR 27R (LEVEL 2 CORROSION) RAR SHEAR CLIP ON FR88 LOCATED BETWEEN STR 28R AND 27R IAW EMB 175 SRM 51-40-08
